Alert archive / Wisconsin / Flood Watches in 2015
Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flood watch at Dec 13, 2015, 3:35 AM CST for 17 counties in Wisconsin. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 3:35 AM CST (09:35 UTC)
- Expired
- Dec 14, 2015, 3:04 PM CST
- In force
- 35 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Langlade County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875 WGUS63 KGRB 130935 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST SUN DEC 13 2015 ...HEAVY RAINS MAY CAUSE FLOODING... .A LOW PRESSURE SYSTEM APPROACHING SLOWLY FROM THE SOUTHERN PLAINS WILL BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN TODAY THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...HEAVY AT TIMES. THERE WILL ALSO BE SOME THUNDERSTORMS TODAY ACROSS CENTRAL AND EASTERN WISCONSIN. RAINFALL TOTALS OF TWO TO THREE INCHES ARE POSSIBLE BY MIDDAY MONDAY. THIS COULD CAUSE FLOODING OF SOME RIVERS AND STREAMS AS WELL AS PRODUCE FLOODING OF URBAN AREAS. WIZ013-019>022-030-031-035>040-045-048>050-073-074-131745- /O.NEW.KGRB.FA.A.0002.151213T0935Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 335 AM CST SUN DEC 13 2015 ...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN... MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...LANGLADE. IN NORTHEAST WISCONSIN...BROWN... DOOR...KEWAUNEE...MENOMINEE...NORTHERN MARINETTE COUNTY... NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY...SOUTHERN OCONTO COUNTY AND WAUPACA. * THROUGH MONDAY AFTERNOON * RAIN WILL BE HEAVY AT TIMES THROUGH MONDAY MORNING. AS MUCH AS THREE INCHES OF RAIN COULD FALL IN SOME AREAS. * FLOODING OF RIVERS AND STREAMS IS POSSIBLE...AND THERE COULD BE FLOODING OF URBAN AREAS AND BASEMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && $$
6 follow-up statements
422 WGUS63 KGRB 131507 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 907 AM CST SUN DEC 13 2015 ...HEAVY RAINS MAY CAUSE MINOR FLOODING... .A LOW PRESSURE SYSTEM APPROACHING SLOWLY FROM THE PLAINS WILL BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN THIS AFTERNOON THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...WHICH WILL BE HEAVY AT TIMES TONIGHT INTO MONDAY MORNING. RAINFALL TOTALS OF TWO TO THREE INCHES ARE POSSIBLE BY MIDDAY MONDAY. THIS COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS AND STREAMS. WIZ013-019>022-030-031-035>040-045-048>050-073-074-132200- /O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 907 AM CST SUN DEC 13 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... SOUTHERN OCONTO COUNTY AND WAUPACA. * THROUGH MONDAY AFTERNOON * ADDITIONAL HEAVY RAINFALL IS EXPECTED AT TIMES...ESPECIALLY TONIGHT INTO MONDAY MORNING. RAINFALL TOTALS AS HIGH AS THREE INCHES ARE POSSIBLE. * FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS IS POSSIBLE...ESPECIALLY LATER TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && $$ TSK
460 WGUS63 KGRB 132120 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CST SUN DEC 13 2015 ...HEAVY RAINS MAY CAUSE MINOR FLOODING... .A LOW PRESSURE SYSTEM...SLOWLY APPROACHING FROM THE PLAINS...WILL CONTINUE TO BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...WHICH WILL BE HEAVY AT TIMES TONIGHT INTO MONDAY MORNING. THERE MAY BE ANOTHER INCH OR TWO OF RAINFALL BY MIDDAY MONDAY. THIS ADDITIONAL RAIN COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS AND STREAMS. WIZ013-019>022-030-031-035>040-045-048>050-073-074-140600- /O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 320 PM CST SUN DEC 13 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... SOUTHERN OCONTO COUNTY AND WAUPACA. * THROUGH MONDAY AFTERNOON * ADDITIONAL HEAVY RAINFALL IS EXPECTED AT TIMES...ESPECIALLY TONIGHT INTO MONDAY MORNING. THERE MAY BE ANOTHER INCH OR TWO OF RAIN...BRINGING STORM TOTAL RAINFALL TO AS MUCH AS THREE INCHES AT SOME LOCATIONS. * FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS IS POSSIBLE...ESPECIALLY LATER TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && $$
966 WGUS63 KGRB 140453 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1053 PM CST SUN DEC 13 2015 ...HEAVY RAINS MAY CAUSE MINOR FLOODING... .A LOW PRESSURE SYSTEM...SLOWLY APPROACHING FROM IOWA...WILL CONTINUE TO BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...WHICH WILL BE HEAVY AT TIMES TONIGHT INTO MONDAY MORNING. UP TO 1.50 INCHES OF RAIN HAS FALLEN OVER PARTS OF EAST CENTRAL WISCONSIN AND CENTRAL WISCONSIN THROUGH SUNDAY AFTERNOON...WITH LESSER AMOUNTS OVER NORTH CENTRAL WISCONSIN. THERE LIKELY WILL BE BE ANOTHER INCH OR TWO OF ADDITIONAL RAINFALL BY MIDDAY MONDAY. THIS ADDITIONAL RAIN ON A SATURATED SOILS MAY PRODUCE RUNOFF WHICH COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS AND STREAMS. WIZ013-019>022-030-031-035>040-045-048>050-073-074-141300- /O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 1053 PM CST SUN DEC 13 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... SOUTHERN OCONTO COUNTY AND WAUPACA. * THROUGH MONDAY AFTERNOON * ADDITIONAL HEAVY RAINFALL IS EXPECTED AT TIMES...ESPECIALLY OVERNIGHT INTO MONDAY MORNING. THERE MAY BE ANOTHER INCH OR TWO OF RAIN...BRINGING STORM TOTAL RAINFALL TO AS MUCH AS THREE INCHES AT SOME LOCATIONS. * FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS IS POSSIBLE...ESPECIALLY LATER TONIGHT INTO MONDAY. MAIN STEM RIVERS WILL SEE A RISE IN LEVELS DURING THE NEW WORK WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && $$
126 WGUS63 KGRB 141237 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 637 AM CST MON DEC 14 2015 ...HEAVY RAINS MAY CAUSE MINOR FLOODING... .TWO TO THREE INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE WATCH AREA SINCE THE RAIN BEGAN...AND ANOTHER HALF INCH TO INCH OF RAIN WILL FALL TODAY BEFORE IT DIMINISHES DURING THE AFTERNOON. THE ADDITIONAL RAIN ON A SATURATED SOILS MAY PRODUCE RUNOFF WHICH COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS AND STREAMS. WIZ013-019>022-030-031-035>040-045-048>050-073-074-142045- /O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 637 AM CST MON DEC 14 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... SOUTHERN OCONTO COUNTY AND WAUPACA. * UNTIL 4 PM CST THIS AFTERNOON * ANOTHER HALF TO ONE INCH OF RAIN IS EXPECTED TODAY...BRINGING STORM TOTAL RAINFALL TO THREE INCHES OR MORE AT MANY LOCATIONS. * FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS IS POSSIBLE. MAIN STEM RIVERS WILL SEE A RISE IN LEVELS LATER THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && $$
550 WGUS63 KGRB 141835 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1235 PM CST MON DEC 14 2015 ...RUNOFF FROM HEAVY RAINS MAY CAUSE MINOR FLOODING... .THE HEAVY RAIN HAS MOVED OUT OF THE FLOOD WATCH AREA. HOWEVER... TWO TO FOUR INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE REGION IN THE PAST TWO DAYS...AND RUNOFF WILL CONTINUE TO FLOW INTO RIVERS AND STREAMS. THIS RUNOFF WILL CONTINUE TO CAUSE RISING WATER LEVELS...LEADING TO MINOR FLOODING IN PARTS OF CENTRAL...NORTHEAST AND EAST CENTRAL WISCONSIN DURING THE WORK WEEK. WIZ013-019>022-030-031-035>040-045-048>050-073-074-142200- /O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 1235 PM CST MON DEC 14 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... SOUTHERN OCONTO COUNTY AND WAUPACA. * UNTIL 4 PM CST THIS AFTERNOON * LESS THAN A TENTH OF AN INCH OF ADDITIONAL RAIN IS EXPECTED THIS AFTERNOON...BRINGING STORM TOTAL RAINFALL TO 2 TO 4 INCHES AT MANY LOCATIONS. * EVEN THOUGH THE HEAVY RAIN HAS ENDED...RUNOFF DUE TO SATURATED SOILS WILL FLOW INTO RIVERS AND STREAMS...CAUSING WATER LEVELS TO CONTINUE TO RISE. IN ADDITION...STANDING WATER MAY REMAIN ON AREA ROADS AND HIGHWAYS...SO MOTORISTS SHOULD REMAIN ALERT. * FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS IS POSSIBLE. MAIN STEM RIVERS WILL SEE A RISE IN LEVELS LATER THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && $$ KIECKBUSCH
799 WGUS63 KGRB 142104 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CST MON DEC 14 2015 ...FLOOD WATCH HAS BEEN CANCELLED... .HEAVY RAINFALL HAS ENDED ACROSS THE REGION...SO THE FLOOD WATCH HAS BEEN CANCELLED. RIVER FLOODING WILL BE ADDRESSED WITH RIVER STATEMENTS AND FLOOD WARNINGS AS NEEDED. WIZ013-019>022-030-031-035>040-045-048>050-073-074-142215- /O.CAN.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO... KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN... TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON... GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA... REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO... OCONTO FALLS...GILLETT 304 PM CST MON DEC 14 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED. ALTHOUGH THE HEAVY RAINFALL HAS ENDED...RUNOFF WILL CONTINUE TO CAUSE RIVERS AND STREAMS TO RISE OVER THE NEXT FEW DAYS... RESULTING IN MINOR FLOODING IN SOME AREAS. THOSE WHO LIVE IN FLOOD PRONE AREAS SHOULD MONITOR THE LATEST RIVER STATEMENTS AND FLOOD WARNINGS FROM THE NATIONAL WEATHER SERVICE. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Dec 12, 10:22 PM CST, 5 hours 13 minutes earlier.
Area forecast discussion, Dec 12, 10:22 PM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1022 PM CST SAT DEC 12 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .UPDATE... ISSUED AT 616 PM CST SAT DEC 12 2015 WILL BE ISSUING AN ESF THIS EVENING FOR THE FORECAST RAINFALL AMOUNTS OF 2.00 TO 2.50 INCHES FROM SUNDAY MORNING TO NOON MONDAY. MANY RIVERS AND STREAMS WILL LIKELY REACH BANKFULL WITH POSSIBLY A FEW REACHING MINOR FLOOD STAGE STARTING TUESDAY. JUST TO PUT IN PERSPECTIVE ON HOW MUCH RAIN THIS IS FOR A DECEMBER...NORMAL TOTAL PRECIPITATION FOR THE ENTIRE MONTH IS AROUND 1.5 INCHES. && .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 332 PM CST SAT DEC 12 2015 A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDED FROM EAST CENTRAL KANSAS TO SOUTHERN LOWER MICHIGAN AT 18Z. EAST-NORTHEAST WINDS ACROSS THE FORECAST AREA KEPT TEMPERATURES IN THE 30S TO MID 40S AND DEW POINTS MOSTLY IN THE 30S TODAY. SOUTHERLY FLOW TO THE SOUTH OF THE BOUNDARY BROUGHT MID-UPPER 60S TEMPERATURES AND 60S DEW POINTS AS FAR NORTH AS CENTRAL ILLINOIS. 850MB BAROCLINIC ZONE IS FORECAST TO MOVE NORTH INTO CENTRAL WISCONSIN 00Z-06Z AND REACH NORTHERN WISCONSIN BY 12Z SUNDAY. HAVE POPS INCREASING ACROSS THE AREA LATE TONIGHT AS THE BAROCLINIC ZONE MAKES ITS WAY NORTHWARD. THE SURFACE BOUNDARY WILL ALSO MOVE INTO SOUTHERN WISCONSIN LATE TONIGHT AND THEN INTO CENTRAL WISCONSIN DURING THE DAY ON SUNDAY. MID LEVEL LAPSE RATES BECOME RATHER STEEP ACROSS CENTRAL AND EAST CENTRAL WISCONSIN LATE TONIGHT INTO SUNDAY MORNING AND SPC HAD GENERAL THUNDER IN THE SOUTHERN PART OF THE FORECAST AREA ON THE DAY1 OUTLOOK...AND IN CENTRAL WISCONSIN ON DAY2. AS A RESULT OF THIS...HAVE THUNDER MENTIONED LATE TONIGHT AND SUNDAY MORNING. HAVE AT LEAST PATCHY FOG MENTIONED ACROSS THE AREA TONIGHT AND SUNDAY SINCE DEW POINT DEPRESSIONS IN THE AREA WERE ABOUT 6F OR LESS. AS INCREASINGLY MOIST AIR PASSES OVER THE COLDER WATERS OF LAKE MICHIGAN...FOG OVER THE LAKE MAY BECOME DENSE. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 332 PM CST SAT DEC 12 2015 AMPLIFIED FLOW TO CONT ACROSS THE CONUS NEXT WEEK. UPPER RIDGES OVER THE ERN PACIFIC AND WRN ATLANTIC WITH GENERAL TROF OVER CNTRL NOAM. THIS PATTERN ALLOWS SYSTEMS TO FOLLOW A PATH FROM THE NW CONUS SE INTO THE SRN PLAINS...THEN NE THRU THE GREAT LAKES. ONE STRONG SYSTEM TO ALREADY BE IMPACTING NE WI AT THE START OF THE LONG TERM PERIOD WITH A SECOND SYSTEM DUE TO ARRIVE MID-WEEK. THIS CNTRL NOAM UPR TROF IS FCST TO SHIFT EAST LATER IN THE WEEK AND ALLOW MORE TYPICAL DECEMBER AIR MASS TO SETTLE OVER THE GREAT LAKES. ANY BRIEF DECREASE IN PRECIP INTENSITY/COVERAGE FROM SUNDAY AFTERNOON WILL INCREASE/FILL BACK IN SUNDAY NGT AS THE SFC LOW TRACKS N-NE INTO WRN WI AND LIFTS AN OCCLUDED FRONT THRU THE STATE. ANOMALOUSLY HIGH PRECIPITABLE WATER...PLENTY OF LIFT AND INCREASING MID-LEVEL FORCING FROM THE TRAILING CLOSED UPR LOW ALONG WITH LIFT PROVIDED BY THE LEFT EXIT REGION OF THE UPR JET. THIS WILL LEAD TO A SOAKING RAIN SUNDAY NGT. AN AVERAGE OF ONE- HALF TO ONE INCH OF RAIN EXPECTED SUNDAY NGT. FORTUNATELY...THE GROUND IS NOT COMPLETELY FROZEN AND SOME OF THIS RAIN SHOULD SOAK IN. COLDER AIR BEGINS TO GET WRAPPED INTO WI AS UPPER LOW MOVES ACROSS AREA. STILL LOOKS LIKE TIMING OF COLD AIR ARRIVAL WILL BE SUFFICIENTLY AFTER THE HEAVIER PCPN MOVES OUT OF THE AREA...THUS ACCUMULATION POTENTIAL OVER THE NORTHWOODS LOOKS LIMITED AT BEST. NEXT SYSTEM IS PROGGED TO LIFT NE INTO THE MIDWEST TUE NGT WITH THE SFC LOW REACHING SW MN/NW IA BY 12Z WED. INCREASING SW WINDS ALOFT WL ATTEMPT TO PULL WARMER AIR INTO WI...MAKING PCPN-TYPE FORECAST A BIT PROBLEMATIC. HEAVIEST PCPN EXPECTED WELL WEST OF FORECAST AREA AS SYSTEM MOVES ACROSS MN. COLDER AIR THEN SETTLES INTO REGION AS UPPER TROF SETTLES OVER THE EASTERN PART OF REGION...AT LEAST FOR A SHORT WHILE. TEMPS CLOSER TO MID DECEMBER NORMS AFTER WEDNESDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1022 PM CST SAT DEC 12 2015 CIGS WILL DETERIORATE TO IFR/LIFR OVERNIGHT ALONG WITH VSBYS DROPPING INTO THE MVFR LEVELS AND THEN IFR LATE TONIGHT. WITH STEADY RAINS ARRIVING LATE TONIGHT INTO SUNDAY...WIDESPREAD LIFR/IFR CIGS VSBYS EXPECTED. THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM EARLY SUNDAY MORNING OVER CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. LITTLE OR NO IMPROVEMENT EXPECTED SUNDAY NIGHT AS RAIN CONTINUES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........TDH SHORT TERM.....MG LONG TERM......JKL AVIATION.......TDH
Hazardous weather outlook, Dec 12, 3:50 PM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CST SAT DEC 12 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 350 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT AHEAD OF A WARM FRONT ASSOCIATED A STORM SYSTEM MOVING INTO THE SOUTHERN PLAINS. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THUNDERSTORMS REMAIN POSSIBLE SUNDAY MORNING AS THE WARM FRONT CONTINUES TO MOVE NORTH AND THE STORM SYSTEM APPROACHES THE REGION FROM THE PLAINS. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT RAINFALL TOTALS SHOULD BE MAINLY IN THE 2 TO 3 INCH RANGE BY THE TIME THE RAIN ENDS OR CHANGES TO LIGHT SNOW ON MONDAY NIGHT. WHILE FLOODING IS NOT ANTICIPATED...PONDING OF WATER ON AREA ROADWAYS CAN BE EXPECTED...ALONG WITH A RISE IN AREA RIVERS AND STREAMS. ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT INTO WEDNESDAY. THERE IS STILL SOME UNCERTAINTY REGARDING THE TRACK OF THE SURFACE LOW...THEREFORE IS IT TOO EARLY TO DETERMINE SNOW POTENTIAL FROM THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-132200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 350 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG COULD BE A HAZARD TO MARINERS LATE TONIGHT AS MILD AND MOIST AIR MOVES OVER THE COOLER LAKE WATERS. THERE IS ALSO A CHANCE OF THUNDERSTORMS LATE TONIGHT SOUTH OF KEWAUNEE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY DENSE FOG COULD POSE A HAZARD TO MARINERS SUNDAY AND SUNDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS THROUGH MIDDAY SUNDAY SOUTH OF KEWAUNEE. NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE. MG/JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 10:43 AM CST | River Flood Warning | GRB | Wood | 3 days |
| Dec 13, 12:23 PM CST | Marine Dense Fog Advisory | GRB | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.